# SDR QXEA200700946

- Difficulty date: June 6, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT NACELLE OUTBOARD DIAPHRAGM CRACKED.  REPAIRED IAW SRM 51-42-05 AND 51-40-15.
